BibTeX record journals/pami/JiangDL07

download as .bib file

@article{DBLP:journals/pami/JiangDL07,
  author    = {Hao Jiang and
               Mark S. Drew and
               Ze{-}Nian Li},
  title     = {Matching by Linear Programming and Successive Convexification},
  journal   = {{IEEE} Trans. Pattern Anal. Mach. Intell.},
  volume    = {29},
  number    = {6},
  pages     = {959--975},
  year      = {2007},
  url       = {https://doi.org/10.1109/TPAMI.2007.1048},
  doi       = {10.1109/TPAMI.2007.1048},
  timestamp = {Wed, 14 Nov 2018 10:51:11 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/pami/JiangDL07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics